Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 23, NWS Shreveport, LA

March 27, 2007Harrison County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 27, 2007, 12:33 PM CDT for Harrison County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2007, 12:33 PM CDT (17:33 UTC)
Expired
Mar 27, 2007, 1:30 PM CDT
In force
57 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Harrison County, TX

The radar

The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2007-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2007-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
738 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 10:40 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 27, 10:40 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT TUE MAR 27 2007

.DISCUSSION...
WILL ISSUE ANOTHER SET OF ZONES ON A LATE MORNING UPDATE TO GET
THE POPS MORE IN LINE WITH THE TRACK OF THE UPPER LEVEL LOW
PRESSURE SYSTEM...WHICH IS CURRENTLY MOVING NORTHEAST OVER
SOUTHERN OKLAHOMA. THE BEST INSTABILITY IS EXPECTED TO BE OVER
EAST TEXAS AND NORTH LOUISIANA THIS AFTERNOON...WITH LARGE HAIL
THE MAIN THREAT WITH THIS SYSTEM. WILL MENTION SEVERE STORMS IN
THOSE AREAS...AS PREVIOUS ZONES HAD. NO OTHER CHANGES TO ZONES
EXPECTED ON THIS UPDATE.

&&

.AVIATION...
SCATTERED TSRA ACROSS NE TX/SE OK/SW AR EXPECTED TO BECOME MORE
WIDESPREAD THIS AFTERNOON WITH THE AID OF HEATING AS AN UPPER LEVEL
STORM SYSTEM PASSES OVERHEAD. WILL KEEP TEMPO TSRA GOING THROUGH
THE LATE MORNING AND EARLY AFTN TAF PERIODS. IFR CEILINGS
CURRENTLY ACROSS NE TX SHOULD SLOWLY LIFT LATER THIS MORNING
OUTSIDE OF TSRA. IN THE WAKE OF THE STORM SYSTEM...SOUTH WINDS
CONTINUE WITH MVFR/IFR CEILINGS ONCE AGAIN LIKELY AREAWIDE LATE
TONIGHT THROUGH THE MORNING HOURS WED WITH SOME VSBY PROBLEMS ALSO
LIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  62  85  62 /  60  20   0   0
MLU  78  63  84  63 /  60  30   0   0
DEQ  72  60  81  59 / 100  30   0   0
TXK  72  61  84  64 /  80  30   0   0
ELD  72  60  85  60 /  70  40   0   0
TYR  73  62  84  65 /  70  20   0   0
GGG  72  60  84  62 /  70  20   0   0
LFK  74  62  84  62 /  40  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

03/13
Hazardous weather outlook, Mar 27, 12:00 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE MAR 27 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-281100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE MAR 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST THROUGH OKLAHOMA AND
ARKANSAS...THIS AFTERNOON. AS A RESULT...THERE WILL BE A GOOD CHANCE
OF THUNDERSTORMS ACROSS THE MOST OF THE AREA...THIS AFTERNOON. ANY
STORMS THAT DO DEVELOP WILL PRODUCE FREQUENT LIGHTNING...BRIEF HEAVY
RAINFALL...HAIL...AND GUSTY WINDS. ISOLATED TORNADOES COULD ALSO
OCCUR...MAINLY IN FAR NORTHEAST TEXAS...NORTH LOUISIANA...AND SOUTH
ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS AGAIN FRIDAY AS A SECOND
STORM SYSTEM MOVES THROUGH THE FOUR STATE AREA.  HOWEVER...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

03

In the hours before

Local storm report, Mar 27, 12:17 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1217 PM CDT TUE MAR 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     8 WSW MARSHALL          32.49N 94.48W
03/27/2007                   HARRISON           TX   LAW ENFORCEMENT

            TREES BLOWN DOWN ALONG THE I20 CORRIDOR IN BETWEEN
            MARSHALL AND HALLSVILLE.

&&

MFRAZIER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 11:25 AM CDTSevere Thunderstorm WarningSHVHarrison65 min
Mar 27, 11:29 AM CDTTornado WarningSHVHarrison61 min
Mar 27, 11:53 AM CDTTornado WarningSHVMarion37 min
Mar 27, 12:30 PM CDTTornado WarningSHVMarion30 min
Mar 27, 12:44 PM CDTTornado WarningSHVHarrison61 min
Mar 27, 1:00 PM CDTFlash Flood WarningSHVHarrison4 hr
Mar 27, 3:30 PM CDTSevere Thunderstorm WarningSHVPanola60 min
Mar 27, 6:19 PM CDTSevere Thunderstorm WarningSHVCass41 min
Mar 27, 12:35 PM CDTSevere Thunderstorm WarningSHVCaddo55 min
Mar 27, 1:07 PM CDTTornado WarningSHVCaddo53 min
Mar 27, 1:31 PM CDTSevere Thunderstorm WarningSHVDe Soto59 min
Mar 27, 1:41 PM CDTTornado WarningSHVBossier64 min
Mar 27, 2:20 PM CDTTornado WarningSHVWebster55 min
Mar 27, 3:13 PM CDTSevere Thunderstorm WarningSHVCaddo62 min
Mar 27, 3:15 PM CDTSevere Thunderstorm WarningSHVBienville60 min
Mar 27, 3:18 PM CDTSevere Thunderstorm WarningSHVClaiborne27 min
Mar 27, 3:26 PM CDTSevere Thunderstorm WarningSHVUnion64 min
Mar 27, 3:35 PM CDTTornado WarningSHVBossier, Caddo55 min
Mar 27, 3:41 PM CDTTornado WarningSHVUnion64 min
Mar 27, 4:11 PM CDTSevere Thunderstorm WarningSHVWebster64 min
Mar 27, 4:13 PM CDTSevere Thunderstorm WarningSHVBienville32 min
Mar 27, 4:25 PM CDTSevere Thunderstorm WarningSHVCaddo35 min
Mar 27, 4:30 PM CDTSevere Thunderstorm WarningSHVLincoln60 min
Mar 27, 4:42 PM CDTSevere Thunderstorm WarningSHVBossier63 min
Mar 27, 5:07 PM CDTSevere Thunderstorm WarningSHVClaiborne53 min
Mar 27, 5:10 PM CDTSevere Thunderstorm WarningSHVUnion65 min
Mar 27, 5:37 PM CDTSevere Thunderstorm WarningSHVWebster53 min
Mar 27, 2:51 PM CDTTornado WarningSHVColumbia54 min
Mar 27, 3:34 PM CDTSevere Thunderstorm WarningSHVUnion56 min
Mar 27, 6:14 PM CDTSevere Thunderstorm WarningSHVSevier31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.